Broken Capillaries on my Nose

Laser & Light Therapy . 2 answers . 3 years ago

I have large pores, blackhead. An aesthitician used a tool to remove blackheads and sold me Clarisonic and Obagi products. The Pores/blackheads increased in size/number and sudden broken capillaries appeared after 1 week use. Best solution?

ANSWERS


2 years ago by Arizona Vein and Laser Institute & Cosmetic Surgery (View Profile)

I recommend seeing a different esthetician. Extractions should
not cause broken capillaries. Broken capillaries are easily treated
with laser/light therapy.

2 years ago by Arizona Vein and Laser Institute & Cosmetic Surgery (View Profile)

I recommend seeing a different esthetician. Extractions should
not cause broken capillaries. Broken capillaries are easily treated
with laser/light therapy.


2 years ago by Vein Specialties of St. Louis (View Profile)

Good afternoon -
The Obagi products would not have caused broken capillaries. There is sometimes increased overall redness to the skin due to increase of oxygen and blood flow to the epidermis. The skin does go through a "purging" process when first beginning use of Retin A/Tretinoin. It is, therefore, normal to see increased breakout for a period of time as a result. Remember, these are prescription products and work at a cellular level. Stick with the regimen as recommended - remember the skin will look worse before it starts to improve.

The Clarisonic is gentle enough to be used on all skin types and is very effective. What brush head are you using? Is it the one that came with the Clarisonic? Do you have sensitive or reactive skin?
Sometimes, if too aggressive with extractions you can see broken capillaries.

Unfortunately, there is no "magic treatment" that is going to rid your skin from blackheads or breakouts completely. The most important is to wear appropriate spf daily and use Retin A.

Thank you -
Norman N. Bein, MD FACS RVT

2 years ago by Vein Specialties of St. Louis (View Profile)

Good afternoon -
The Obagi products would not have caused broken capillaries. There is sometimes increased overall redness to the skin due to increase of oxygen and blood flow to the epidermis. The skin does go through a "purging" process when first beginning use of Retin A/Tretinoin. It is, therefore, normal to see increased breakout for a period of time as a result. Remember, these are prescription products and work at a cellular level. Stick with the regimen as recommended - remember the skin will look worse before it starts to improve.

The Clarisonic is gentle enough to be used on all skin types and is very effective. What brush head are you using? Is it the one that came with the Clarisonic? Do you have sensitive or reactive skin?
Sometimes, if too aggressive with extractions you can see broken capillaries.

Unfortunately, there is no "magic treatment" that is going to rid your skin from blackheads or breakouts completely. The most important is to wear appropriate spf daily and use Retin A.

Thank you -
Norman N. Bein, MD FACS RVT

MOST ACTIVE DOCTORS (IN THE PAST 30 DAYS)

,
Answers


,
Answers

Need Help?
Get answers from experienced doctors
Ask Now
RECENTLY ASKED QUESTIONS